# SDR 96ZZZX3638

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117TR
- Make and model: Bag BAE146100A
- Aircraft serial: E1017
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: P308450058
- Condition: Malfunctioned
- Location: Nr 2 Spoiler
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER UNLOCK LIGHT ILLUMINATED IN-FLIGHT.  PERFORMED SPOILER SYSTEM TEST PER MM 27-61-11, PAGE 208 - PAGE 212.  NR 2 SPOILER FAILED ONCE DURING SEVERAL CHECKS OF THE SYSTEM.  REPLACED NR 2 SPOILER MICROSWITCH IAW MM 27-61-11, PRECAUTIONARY.  PERFORMED SATISFACTORY TEST FLIGHT PRIOR TO RELEASING AIRCRAFT FOR REVENUE SERVICE.
